We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.

Durham Research Online
You are in:

A matrix characterization of interval and proper interval graphs.

Mertzios, G.B. (2008) 'A matrix characterization of interval and proper interval graphs.', Applied mathematics letters., 21 (4). pp. 332-337.


In this work a matrix representation that characterizes the interval and proper interval graphs is presented, which is useful for the efficient formulation and solution of optimization problems, such as the k-cluster problem. For the construction of this matrix representation every such graph is associated with a node versus node zero–one matrix. In contrast to representations used in most of the previous work, the proposed matrix characterization does not make use of the maximal cliques in the graph investigated.

Item Type:Article
Keywords:Interval graph, Proper interval graph, Matrix representation, Matrix characterization.
Full text:Full text not available from this repository.
Publisher Web site:
Date accepted:No date available
Date deposited:No date available
Date of first online publication:April 2008
Date first made open access:No date available

Save or Share this output

Look up in GoogleScholar